If you need an accessible version of this item please contact JSTOR User Support

A Technique for Integration by Parts

Herbert E. Kasube
The American Mathematical Monthly
Vol. 90, No. 3 (Mar., 1983), pp. 210-211
DOI: 10.2307/2975556
Stable URL: http://www.jstor.org/stable/2975556
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211